# SDR IPXA2020020551853

- Difficulty date: February 5, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 17,785 hours, 10,522 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: A5351092100000
- Part serial: NA
- Condition: Delaminated
- Location: Lt Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGLH WING TO BODIY FAIRING 577GT EXISTING COMPOSITE REPAIR HAS DELAMINATION (5 PLACES) ALONG EDGESREPAIRED IAW EA#300-516-27-A2405
